# SDR FDEA201907272231

- Difficulty date: July 27, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AEAO34423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT: APPROX STA 1521 X=56.19. RT O/B CARGO RAIL. REF FWD ATTACH FASTENERS. (UNDERSIDE IN CHANNEL) FASTENER NUTS, WASHERS AND STRUCTURE CHANNEL CORRORED. REPAIRED CORRODED CHANNEL REF SRM 53-00-01, VOL I; FIG 7; SHEET 7.
